Desogen (generic Apri)
First Prev
of 15
Next Last
Sabrina

Rutland, VT

#1 Jan 15, 2007
Hey all. I just got switched to a new pill, Apri and I was wondering if any other ladies have taken it. I've heard alot of positive and negative things...but i'm trying to find people closest to my body type and such to see if they have any negative comments. I'm 5'3", 105 lbs and have a small figure...all feedback is appreciated! Thanks!
Amanda

United States

#2 Mar 15, 2007
I just got put on it.. i'm 5'2 and 105lbs so ill let you know what happens with me. I usually get some pretty bad side effects from taking pills.
Unknown

Naugatuck, CT

#3 Mar 15, 2007
hey i have been taking apri for about 8 months and i was once 110 lbs. Now i am about 125 and i think it is because of the pill. I am 5' 4". i all of a sudden gained weight after taking it and i have just now realized why.
Jennifer

New Orleans, LA

#4 Apr 17, 2007
Ladies, I have been on Apri for 5-6 years and can gladly say that it is great. I didn't gain weight nor did I break out on my face. When I first started taking it I was 5'6 and 100lbs. I also have been taking it because it supresses the cysts in my ovries. I gained weight because I was eating late at night and wasn't working out as much any more. As long as you keep up with your daily activities you should be fine.
Tina

United States

#5 May 9, 2007
I've been taking April for almost 2yrs. I am 5'7" and 135lbs. My weight has remained constant. There have been no changes to my body whatsoever. I think it works great!
Envious

Harlem, GA

#6 May 17, 2007
I went to a cheaper brand...I haven taken Apri BC. I loved it ! My periods were 5 to 7 days long until Apri Only 2 to 3 days long, almost nothing. It was great!
Stormie

Swansboro, NC

#7 May 18, 2007
Ive been on it about a month,
and its fine, its a low dosage, so you will have practically no side effects. Once you start Birth Control, statistics show that nearly 90% of girls start to eat more, and exercise less, and use the birth control as an excuse, but it is really a mind over matter kind of thing. So just remind yourself that this Apri is low dosage, so honestly you wont have any side effects. Good Luck!
Jen

Hollis, NY

#8 May 18, 2007
I've been taking Apri for over five years now. I love it. It keeps my periods regular (two-three days). Usually I can predict it down to the hour! It also keeps my skin clear.
emily

Victorville, CA

#9 May 19, 2007
i have been on apri for almost a year and i love it... ive gained like 5 lbs in this whole time. i love it!! ive never ever gotten side affects and it is a great pill!! it keeps my skin clear as well!! youll love it! trust me!!
christina

Charlotte, NC

#10 Jun 23, 2007
i am taking arpi and i was wondering if any of you have had prolbems having a baby after being on this birth control i have heard that you do? please e-mail me at [email protected]
whitney

Zanesville, OH

#11 Jun 29, 2007
I just started Apri this month, my face broke out really bad after a week of taking it. I was wondering if this will clear my face up or if it is making me break out. Does it take a month to start or what? If it keeps up, I'll have to switch pills. help.
Lydia

United States

#12 Jul 6, 2007
This will be my 4th month taking apri. My periods are great, only a few days long and cramps are bareable. But one thing i have noticed is when i started taking the pill i was 5'00 and 120, and after only three months i weight close to 140. I really havent noticed much change in my exercise ammount or even really my eating habbits. I have tried dieting and working out but nothing seems to help drop the pounds. I always feel bloated and tired. I really am thinking that its the pill but im not sure. If something like this has happend to you email me at [email protected]!
myriah

Coulee City, WA

#13 Jul 7, 2007
Sabrina wrote:
Hey all. I just got switched to a new pill, Apri and I was wondering if any other ladies have taken it. I've heard alot of positive and negative things...but i'm trying to find people closest to my body type and such to see if they have any negative comments. I'm 5'3", 105 lbs and have a small figure...all feedback is appreciated! Thanks!
Hey you. I was on Apri(Desogen) for 8 years! I am 5'5" 107-115 lbs. I actually have tried 6 different pills until I found this one. It was the best for my body type and without all the side effects. THe others made me gain weight and made my stomach bloat. Hope this helped???
Michele

Lakeland, FL

#14 Jul 9, 2007
Lydia wrote:
This will be my 4th month taking apri. My periods are great, only a few days long and cramps are bareable. But one thing i have noticed is when i started taking the pill i was 5'00 and 120, and after only three months i weight close to 140. I really havent noticed much change in my exercise ammount or even really my eating habbits. I have tried dieting and working out but nothing seems to help drop the pounds. I always feel bloated and tired. I really am thinking that its the pill but im not sure. If something like this has happend to you email me at [email protected]!
I starting taking Apri in March for medical reasons, not birth control. I went from being 5'2" at 120 lbs to almost 140. I also was not able to lose the weight and my eating habits and exercise were the same. Actually I have been on a diet and it made no difference. I just kept putting on the pounds. I stopped taking Apri a couple of weeks ago and have already lost some weight. Hopefully in a couple months I will be back to normal. I will never take Apri again. The funny thing is that the pharmacy did not have Desogen which was what I took years ago with no problems, only the generic Apri. Big difference.
Tam

AOL

#15 Jul 11, 2007
My doctor took me off apri after 11 years.I am so sad about it but she said it is because my blood pressure has been too high. I loved it and had a period only every 3 months since it is safe to take for 3 months without a break. Also, since being off it my skin has broken out when it used to be perfect, I got a yeast infection which I have never had since taking apri, I get my period so often now, feel so tired and am moody were before all was at a minimum. My female parts have even changed like larger. I hate being off it. Stay on it if you are and life will be so much easier I feel like a teenager again at 42 my periods are longer, heavier and I'm exausited with acne!!
sherone

United States

#16 Jul 18, 2007
hi, my doctor just put me on apri. i was wondering when you get off the pills do it regulate your cycle? do you conceive? i'm taking it due to pcos.
sherone

United States

#17 Jul 18, 2007
tell me at [email protected] do it rgulate your period? can you get pregnant when you get off the pill?
Jenny

North Las Vegas, NV

#18 Jul 25, 2007
I just got out of the hospital with a pulmonary embalism due directly to Apri. I'm a non-smoking 24 year old with no past history of blood clots. Get off of it now! I had clots in my lungs that caused half of my heart to start working and still have clots in my legs. I was in the hospital for 19 days.
anne

Covington, LA

#19 Jul 26, 2007
i just started apri because i was having midmonth bleeding with the lowest dose pill that i was taking b/f. i haven't been taking it long enough to really know about side effects but i feel less bloated after a week of apri! i am planning to take this pill for 3 months with no breaks. is anyone else experienced with that schedule? any problems or side effects?
sierra

Salt Lake City, UT

#20 Jul 26, 2007
i have just barely started taking apri and i really like it. i have gained no weight on it. i personlly think that is just an excuse. i have had no breakthrough bleeding and really no side effects. plus my skin is perfect too! i have really liked it.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 15
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
Copper IUD experiences (Apr '11) 3 hr JAK 173
After effects of Mirena Removed (Feb '10) Mon Amy 1,434
Copper IUD and recurring pain (Sep '12) May 22 Lauren 143
Birth Control Pill That Increases Sex Drive (May '07) May 22 Brooke 253
copper iud weight gain (Aug '07) May 20 MsLiz123 3,594
calling all women with the MIRENA IUD (May '07) May 20 Laura in NC 1,769
Night nausea on Microgestin FE 1/20? (Jun '11) May 17 Laina 17
More from around the web